| Model Number |
BMK6F95MBER120 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the vertebral artery using a benchmark 6f 071 delivery catheter (benchmark), a non-penumbra microcatheter, and guidewires.During the procedure, the physician noticed the hub of the benchmark was cracked upon introduction to the target vessel.Therefore, the benchmark was removed.The procedure was completed using a neuron max 6f 088 long sheath (neuron max), the same microcatheter, and non-penumbra coils.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.